# SDR DHL9970509C

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT MLG WHEEL WELL STA 940 STR 17R TO 18R HAS CORROSION AT ANGLE FOR FLANGE.  REMOVED UPPER WEB STA 940 TO 950 STR 17.  REMOVED  PRESURE WEB ATTACH ANGLE, INSTALLED NEW ATTACH ANGLE PER SRM 53-10-1.  INSTALLED WEB PER SRM 51-30-2, N/R 7164.
